• ISSN: 2301-3567 (Print), 2972-3981 (Online)
    • Abbreviated Title: J. Econ. Bus. Manag.
    • Frequency: Quarterly
    • DOI: 10.18178/JOEBM
    • Editor-in-Chief: Prof. Eunjin Hwang
    • Executive Editor: Ms. Fiona Chu
    • Abstracting/ Indexing:  CNKI, Google Scholar, Electronic Journals Library, Crossref, Ulrich's Periodicals Directory, MESLibrary, etc.
    • E-mail: joebm.editor@gmail.com
JOEBM 2017 Vol.5(11): 341-346 ISSN: 2301-3567
DOI: 10.18178/joebm.2017.5.11.536

A Mathematical Bioeconomic Model of a Fishery: Profit Maximization of Fishermen

S. Bakht, Y. EL Foutayeni, and N. Fatmi Idrissi

Abstract— The present work joins in a scientific context which returns within the framework of the modelling and of the mathematical and IT analysis of models in dynamics of populations. In particular, it deals with the application of the mathematics and with the computing in the management of fisheries. In this work, we define a bio-economic model in the case of two marine species whose natural growth is modeled by a logistic law. These two marine species are exploited by two fishermen. The objective of the work is to find the fishing effort that maximizes the profit of each fisherman by using Nash equilibrium and taking into account constraints related to the conservation of biodiversity.

Index Terms— Bio-economic model, maximizing profits, generalized Nash equilibrium GNE, linear complementarity problem LCP.

S. Bakht is with ENSA of Khouribga University Hassan 1st in Settat, Morocco (e-mail: bakht498@gmail.com)
Y. El Foutayeni is with Hassan II University of Casablanca, Morocco.
N. Fatmi Idrissi is with Hassan I University of Settat, Morocco.


Cite: S. Bakht, Y. EL Foutayeni, and N. Fatmi Idrissi, " A Mathematical Bioeconomic Model of a Fishery: Profit Maximization of Fishermen," Journal of Economics, Business and Management vol. 5, no.11, pp. 341-346, 2017.

Copyright © 2008-2024. Journal of Economics, Business and Management. All rights reserved.
E-mail: joebm.editor@gmail.com